MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TSH THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TSH THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE
Catalog Number K6412 SMN 10445104
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2018-00218 was also filed for the same customer inquiry.The customer contacted siemens customer care center (ccc) and reported that discordant, falsely depressed tsh results were obtained on the dimension vista system.Siemens is investigating the incident.
 
Event or Problem Description
Discordant, falsely depressed thyroid stimulating hormone (tsh) results were obtained on patient samples on the dimension vista 1500 system.The results were not reported to the physician(s).After the next qc run was outside of approved range, the same samples were run on an alternate dimension vista system, resulting higher.The repeat results were reported.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed tsh results.
 
Additional Manufacturer Narrative
Original mdr (b)(6) 2018, additional information (30-apr-2018): siemens headquarters support center (hsc) has reviewed the instrument data and completed their evaluation.The event was limited to the samples processed from a single tsh flex reagent cartridge.The discordant low tsh results occurred after a flex switch from flex sequence number 4623 to sequence number 4627.Once the customer switched to a different sequence number flex, the qc and patient results returned to their relative expected values.No product nonconformance with the instrument or reagent was identified.The cause is unknown.Section h6 has been updated to reflect the hsc conclusion.No further evaluation of the device is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® TSH THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7383371
Report Number2517506-2018-00217
Device Sequence Number10806246
Product Code JLW
UDI-Device Identifier00842768015731
UDI-Public00842768015731
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2018
Device Catalogue NumberK6412 SMN 10445104
Device Lot Number17150AA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1